Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Convergence rate for spectral distribution of addition of random matrices
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
2017 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 319, p. 251-291Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Academic Press, 2017. Vol. 319, p. 251-291
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-216603DOI: 10.1016/j.aim.2017.08.028ISI: 000412150400010Scopus ID: 2-s2.0-85028323616OAI: oai:DiVA.org:kth-216603DiVA, id: diva2:1157138
Note

QC 20171115

Available from: 2017-11-15 Created: 2017-11-15 Last updated: 2017-11-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Schnelli, Kevin

Search in DiVA

By author/editor
Schnelli, Kevin
By organisation
Mathematical Statistics
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf